# SDR ASAA2022010137039

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 22,874 hours, 7,106 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, ZONE TEMP IN CONT CABIN DURING MASTER RECALL. EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. FOUND #2 ZONE TEMP CONT LOGGED FLIGHT DECK TRIM VALVE FAULT, FAULT CLEARED AND OPS CKS NML PER B737-900 AMM 21-61-00. GND VERIFICATION SUCCESSFUL.
